# SDR UPS00832442

- Difficulty date: April 17, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 2 EE FITTING (P/N 3755842-503) HEAVILY CORRODED AT STA 1200 L32L - L33L.  REMOVED FITTING CORRODED, RECEIVED NEW FITTING AND FABRICATED REPAIR ANGLES, ALODINED, PRIMED AND INSTALLED NEW FITTING.
